# SDR DALA2018033102164

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,205 hours, 24,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT BETWEEN FRAMES 41 TO 42.  REPAIRED IAW PRI 566510-14 REVISION 0, AND ER/A 566510-14AD REV ORIGINAL.
